Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILOSYS CO., LTD. GMATE; GMATE ORIGIN
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILOSYS CO., LTD. GMATE; GMATE ORIGIN
Model Number
PG-310
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
08/17/2017
Type of Reportable Event
Malfunction
Event or Problem Description
He is taking medicine as a diabetic patient, and when he measured his blood glucose on an empty stomach using gmate origin, he found an average of 30mg/dl higher than any other product, and confirmation of the measurement deviation was requested.
New Search
Submit an Adverse Event Report
Brand Name
GMATE
Common Device Name
GMATE ORIGIN
Manufacturer
(Section D)
PHILOSYS CO., LTD.
28-5
gwangwol-gil, okgu-eup, gunsan
jeollabuk-do, 54172
KS 54172
MDR Report Key
9108016
Report Number
3010172486-2019-00001
Device Sequence Number
16240175
Product Code
NBW
UDI-Device Identifier
08809301160077
UDI-Public
8809301160077
Combination Product (Y/N)
N
Initial Reporter Country
KS
PMA/510(K) Number
K151658
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
consumer
Initial Reporter Occupation
Other
Remedial Action
Replace
Type of Report
Initial
Report Date
(Section B)
09/23/2019
Report Date
(Section F)
08/17/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Lay User/Patient
Device Model Number
PG-310
Device Catalogue Number
PG-310
Device Lot Number
AGD204
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Event Location
Home
Date Report to Manufacturer
08/17/2017
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
08/17/2017
Initial Report FDA Received Date
09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number
1